# SDR SWIA202512260907

- Difficulty date: September 7, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CAP ANGLE AT FS693.00 BETWEEN STGR 25LH AND STGR 25RH HAS CORROSION AND LOWER CAP ANGLE INTEGRAL STIFFENING ANGLE GOUGED AT APPROX. RBL2.0.  REMOVED AND INSTALLED NEW LOWER CAP ANGLE AT FS693, BETWEEN STGR 21R AND 21L IAW SRM 51-42-06-001-001-A01 AND DWG SH690-35880, SHEET 1, & 2 REV M. LEAK CHKD GOOD.
